Acta Universitatis Matthiae Belii series Mathematics
 
Printed edition
 
  Volume 1   (1993)
  Volume 2   (1994)
  Volume 3   (1995)
  Volume 4   (1996)
  Volume 5   (1997)
  Volume 6   (1998)
  Volume 7   (1999)
  Volume 8   (2000)
  Volume 9   (2001)
  Volume 10  (2003)
  Volume 11  (2004)
  Volume 12  (2005)
  Volume 13  (2006)
  Volume 14  (2007)
  Volume 15  (2009)
  Volume 16  (2010)
  Volume 17  (2010)
  Volume 18  (2011)
  Volume 19  (2011)
  Volume 20  (2012)
  Volume 21  (2013)
  Volume 22  (2014)
  Volume 23  (2015)
  Volume 24  (2016)
Acta Universitatis Matthiae Belii series Mathematics, volume 7
Published by Univerzita Mateja Bela.
Year of issue 1999.
ISBN 80-8055-347-5
Pages 70
Editor-in-chief Alfonz Haviar
Managing Editor Gabriela Monoszová

Full issue can be downloaded here as Download PDF PDF (33.5 MB).
Contents
1. 
 Pages 3-11
 by Francisco Balibrea and Víctor Jiménez López
 Download Download PDF PDF (7.1 MB)
 
2. 
 Pages 13-29
 by Miroslav Haviar and Pavel Konôpka
 Download Download PDF PDF (9.6 MB)
 
3. 
 Pages 31-34
 by Pavel Hrnčiar
 Download Download PDF PDF (1.7 MB)
 
4. 
 Pages 35-39
 by Ivan Chajda
 Download Download PDF PDF (2.7 MB)
 
5. 
 Pages 41-45
 by Vladimír Janiš
 Download Download PDF PDF (2.6 MB)
 
6. 
 Pages 47-54
 by Miloslav Duchoň and Peter Maličký
 Download Download PDF PDF (3.0 MB)
 
7. 
 Pages 55-61
 by Dana Smutná
 Download Download PDF PDF (2.3 MB)
 
8. 
 Pages 63-70
 by Alfonz Haviar and Pavel Hrnčiar
 Download Download PDF PDF (4.4 MB)
 
 
Online edition
 
  Issue 2013  
  Issue 2014  
  Issue 2015  
  Issue 2016  
  Issue 2017